Journal of the Royal Statistical Society: Series B (Statistical Methodology)

Cover image for Vol. 73 Issue 2

March 2011

Volume 73, Issue 2

Pages 123–272

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. You have free access to this content
      Riemann manifold Langevin and Hamiltonian Monte Carlo methods (pages 123–214)

      Mark Girolami and Ben Calderhead

      Article first published online: 3 MAR 2011 | DOI: 10.1111/j.1467-9868.2010.00765.x

    2. Robustness of design in dose–response studies (pages 215–238)

      Pengfei Li and Douglas P. Wiens

      Article first published online: 18 JAN 2011 | DOI: 10.1111/j.1467-9868.2010.00763.x

    3. Efficient probabilistic forecasts for counts (pages 253–272)

      Brendan P. M. McCabe, Gael M. Martin and David Harris

      Article first published online: 18 JAN 2011 | DOI: 10.1111/j.1467-9868.2010.00762.x

SEARCH

SEARCH BY CITATION